# SDR COMA9531164

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- Propeller: Rotol R3544123F13
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, THE LT PROPELLER RPM WAS 100 RPM LOW.  REPLACED THE LT PROPELLER ASSY.
